Seth Sullivant

Works (57)

2019 journal article

BOUNDS ON THE EXPECTED SIZE OF THE MAXIMUM AGREEMENT SUBTREE FOR A GIVEN TREE SHAPE

SIAM JOURNAL ON DISCRETE MATHEMATICS, 33(4), 2316–2325.

By: P. Misra & S. Sullivant

Source: Web Of Science
Added: June 29, 2020

2019 journal article

Strongly Robust Toric Ideals in Codimension 2

Journal of Algebraic Statistics, 10(1), 128–136.

By: S. Sullivant

Source: Crossref
Added: June 20, 2019

2018 monograph

Algebraic Statistics

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2018 journal article

Identifiability of Phylogenetic Parameters from k-mer Data Under the Coalescent

Bulletin of Mathematical Biology, 81(2), 431–451.

By: C. Durden & S. Sullivant

Sources: NC State University Libraries, Crossref
Added: February 11, 2019

2018 journal article

The maximum likelihood threshold of a graph

Bernoulli, 24(1), 386–407.

By: E. Gross & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Normal binary hierarchical models

Experimental Mathematics, 26(2), 153–164.

By: D. Bernstein & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Statistically consistent k-mer methods for phylogenetic tree reconstruction

Journal of Computational Biology, 24(2), 153–171.

By: E. Allman, J. Rhodes & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Unimodular binary hierarchical models

Journal of Combinatorial Theory Series B, 123, 97–125.

By: D. Bernstein & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Lifting Markov bases and higher codimension toric fiber products

Journal of Symbolic Computation, 74, 276–307.

By: J. Rauh & S. Sullivant

Source: Crossref
Added: June 30, 2019

2016 journal article

Matrix Schubert varieties and Gaussian conditional independence models

Journal of Algebraic Combinatorics, 44(4), 1009–1046.

By: A. Fink, J. Rajchgot & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Bounds on the expected size of the maximum agreement subtree

SIAM Journal on Discrete Mathematics, 29(4), 2065–2074.

By: D. Bernstein, L. Ho, C. Long, M. Steel, K. St John & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Identifiability of 3-class Jukes-Cantor mixtures

Advances in Applied Mathematics, 64, 89–110.

By: C. Long & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Identifiability results for several classes of linear compartment models

Bulletin of Mathematical Biology, 77(8), 1620–1651.

By: N. Meshkat, S. Sullivant & M. Eisenberg

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Tying up loose strands: Defining equations of the strand symmetric model

Journal of Algebraic Statistics, 6(1), 17–23.

By: C. Long & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Distance-based phylogenetic methods around a polytomy

IEEE/ACM Transactions on Computational Biology and Bioinformatics, 11(2), 325–335.

By: R. Davidson & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Identifiable reparametrizations of linear compartment models

Journal of Symbolic Computation, 63, 46–67.

By: N. Meshkat & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Multigraded commutative algebra of graph decompositions

Journal of Algebraic Combinatorics, 39(2), 335–372.

By: A. Engstrom, T. Kahle & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Positive margins and primary decomposition

Journal of Commutative Algebra, 6(2), 173–208.

By: T. Kahle, J. Rauh & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Structural identifiability of viscoelastic mechanical systems

PLoS One, 9(2).

By: A. Mahdi, N. Meshkat & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Graphical models

Journal of Software for Algebra and Geometry, 5(1), 1–7.

By: L. García-Puente, S. Petrović & S. Sullivant

Source: Crossref
Added: June 30, 2019

2013 journal article

Polyhedral combinatorics of UPGMA cones

Advances in Applied Mathematics, 50(2), 327–338.

By: R. Davidson & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Positivity for Gaussian graphical models

Advances in Applied Mathematics, 50(5), 661–674.

By: J. Draisma, S. Sullivant & K. Talaska

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Finite Gröbner bases in infinite dimensional polynomial rings and applications

Advances in Mathematics, 229(1), 1–25.

By: C. Hillar & S. Sullivant

Sources: NC State University Libraries, Crossref
Added: August 6, 2018

2012 journal article

Geodesics in CAT(0) cubical complexes

Advances in Applied Mathematics, 48(1), 142–163.

By: F. Ardila, M. Owen & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Identifiability of large phylogenetic mixture models

Bulletin of Mathematical Biology, 74(1), 212–231.

By: J. Rhodes & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

The disentangling number for phylogenetic mixtures

SIAM Journal on Discrete Mathematics, 26(2), 856–859.

By: S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

When do phylogenetic mixture models mimic other phylogenetic models?

Systematic Biology, 61(6), 1049–1059.

By: E. Allman, J. Rhodes & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Eulerian-Catalan numbers

Electronic Journal of Combinatorics, 18(1).

By: H. Bidkhori & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Global identifiability of linear structural equation models

Annals of Statistics, 39(2), 865–886.

By: M. Drton, R. Foygel & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Identifiability of two-tree mixtures for group-based models

IEEE/ACM Transactions on Computational Biology and Bioinformatics, 8(3), 710–722.

By: E. Allman, S. Petrovic, J. Rhodes & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Normal binary graph models

Annals of the Institute of Statistical Mathematics, 62(4), 717–726.

By: S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Normal binary graph models.

Annals of the Institute of Statistical Mathematics, Special Issue: Algebraic Methods in Computational Statistics, 64(4), 717–726.

By: S. Sullivant

Source: NC State University Libraries
Added: July 10, 2019

2010 journal article

Trek separation for Gaussian graphical models

Annals of Statistics, 38(3), 1665–1685.

By: S. Sullivant, K. Talaska & J. Draisma

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

A Gröbner basis for the secant ideal of the second hypersimplex

Journal of Commutative Algebra, 1(2), 327–338.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2009 book

Emerging Applications of Algebraic Geometry

In The IMA Volumes in Mathematics and its Applications.

Ed(s): M. Putinar & S. Sullivant

Source: Crossref
Added: June 30, 2019

2009 conference paper

Gaussian conditional independence relations have no finite complete characterization

Journal of Pure and Applied Algebra, 213(8), 1502–1506.

By: S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2009 book

Lectures on Algebraic Statistics

By: M. Drton, B. Sturmfels & S. Sullivant

Source: Crossref
Added: June 30, 2019

2009 journal article

Markov models for accumulating mutations

Biometrika, 96(3), 645–661.

By: N. Beerenwinkel & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Prolongations and Computational Algebra

Canadian Journal of Mathematics, 61(4), 930–949.

By: J. Sidman & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Algebraic geometry of Gaussian Bayesian networks

Advances in Applied Mathematics, 40(4), 482–513.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2008 journal article

Combinatorial symbolic powers

Journal of Algebra, 319(1), 115–142.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2008 journal article

Toric geometry of cuts and splits

The Michigan Mathematical Journal, 57(0), 689–709.

By: B. Sturmfels & S. Sullivant

Source: Crossref
Added: June 30, 2019

2007 journal article

A finiteness theorem for Markov bases of hierarchical models

Journal of Combinatorial Theory, Series A, 114(2), 311–321.

By: S. Hoşten & S. Sullivant

Source: Crossref
Added: June 30, 2019

2007 journal article

Algebraic statistical models.

Statistica Sinica, 17(4), 1273–1297.

By: M. Drton & S. Sullivant

Source: NC State University Libraries
Added: July 28, 2019

2007 journal article

Toric fiber products

Journal of Algebra, 316(2), 560–577.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2006 journal article

Algebraic factor analysis: tetrads, pentads and beyond

Probability Theory and Related Fields, 138(3-4), 463–493.

By: M. Drton, B. Sturmfels & S. Sullivant

Source: Crossref
Added: June 30, 2019

2006 journal article

Combinatorial secant varieties.

Quarterly Journal of Pure and Applied Mathematics, 2, 285–309.

By: B. Sturmfels & S. Sullivant

Source: NC State University Libraries
Added: July 10, 2019

2006 journal article

Compressed polytopes and statistical disclosure limitation

Tohoku Mathematical Journal, 58(3), 433–445.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2006 journal article

Polyhedral conditions for the nonexistence of the MLE for hierarchical log-linear models

Journal of Symbolic Computation, 41(2), 222–233.

By: N. Eriksson, S. Fienberg, A. Rinaldo & S. Sullivant

Source: Crossref
Added: June 30, 2019

2006 journal article

Sequential importance sampling for multiway tables

The Annals of Statistics, 34(1), 523–545.

By: Y. Chen, I. Dinwoodie & S. Sullivant

Source: Crossref
Added: June 30, 2019

2006 journal article

The space of compatible full conditionals is a unimodular toric variety

Journal of Symbolic Computation, 41(2), 196–209.

By: A. Slavkovic & S. Sullivant

Source: Crossref
Added: June 30, 2019

2005 journal article

Small Contingency Tables with Large Gaps

SIAM Journal on Discrete Mathematics, 18(4), 787–793.

By: S. Sullivant

Source: Crossref
Added: June 30, 2019

2005 journal article

Toric Ideals of Phylogenetic Invariants

Journal of Computational Biology, 12(2), 204–228.

By: B. Sturmfels & S. Sullivant

Source: Crossref
Added: June 30, 2019

2004 journal article

A Divide-and-Conquer Algorithm for Generating Markov Bases of Multi-way Tables

Computational Statistics, 19(3), 347–366.

By: A. Dobra & S. Sullivant

Source: Crossref
Added: June 30, 2019

2004 journal article

Ideals of adjacent minors

Journal of Algebra, 277(2), 615–642.

By: S. Hoşten & S. Sullivant

Source: Crossref
Added: June 30, 2019

2003 journal article

Markov Bases of Binary Graph Models

Annals of Combinatorics, 7(4), 441–466.

By: S. Sullivant & M. Develin

Source: Crossref
Added: June 30, 2019

2002 journal article

Gröbner Bases and Polyhedral Geometry of Reducible and Cyclic Models

Journal of Combinatorial Theory, Series A, 100(2), 277–301.

By: S. Hoşten & S. Sullivant

Source: Crossref
Added: June 30, 2019